MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number 10° TILTED DIAM36MM FOR 25MM
Medical Device Problem Codes Difficult to Insert (1316); Device Difficult to Setup or Prepare (1487); Use of Device Problem (1670)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Dr (b)(6) put a baseplate dwd172 without any issue and added the screws.While trying to put the glenoid sphere, it was impossible to screw.After cleaning of the glenoid 4 times in a row, there was no improvement.The 4th time, when the sphere dwd180 was removed, it fell.The surgeon proposed the use of a dwd181 and faced the same issue.He tried again and while screwing, felt that the screw thread was apparently functioning correctly and at the last moment, there was a sudden jump.The surgeon concluded that the screw thread was defective.The surgery was completed with a 40 minutes delay and additional anesthesia.The 25 mm baseplate was removed and the surgeon used a 29 mm baseplate instead.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8132784
Report Number3000931034-2018-00157
Device Sequence Number10798407
Product Code KWS
UDI-Device Identifier03700386935831
UDI-Public03700386935831
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/20/2022
Device Model Number10° TILTED DIAM36MM FOR 25MM
Device Catalogue NumberDWD181
Device Lot Number6459AS
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;